# SDR AALA201701159014

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 6,881 hours, 2,675 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. MAIN CABIN L1 DOOR SLIDE ARM INDICATION DOES NOT STAY LIT. "SLIDE" INDICATION GOES OUT SHORTLY AFTER PRESSING ARM LEVER DOWN. MAINTENANCE REMOVED DEBRIS FROM AFT GIRT BAR FITTING L1 DOOR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
